Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Burning sensation in vagina, sores, painful and bleeding. Hair removal cream inserted. Help?

I know your not suppose to use hair removal cream down below but I have always used it and its been fine.
Until 2days ago.
The cream got inside my vagina and starterd burning my inner lips.
I washed of immediately and have now discovered many sores on my inner lips.

It's sore painful and has been bleeding.
What home treatments can I use?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
You can take sitz bath. Means take a tub of luke warm water add some amount of disinfectant like dettol in it and sit in it for 10 to 15 minutes.
So that the sores will come into contact with the water, that will help in relieving the pain and also helps in healing.
You can do this twice or thrice a day.
Then keep the area clean and dry.
You can use on counter medicines like candid gel that can give some relief.
If the discomfort persists consult gynecologist.
For more details you can ask me through:
Take care.

Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor